# SDR SWAA2024100432482

- Difficulty date: August 30, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR. DC. L/H VAPOR BARRIER ATTACH ANGLE CRACKED AT LBL8<[01] REMOVED DAMAGED VAPOR BARRIER ANGLE SECTION; FABRICATED NEW REPAIR ANGLE AND SPLICE; RESTORED PROTECTIVE COATINGS AND INSTALLED REPAIR PARTS REF B737-800 SRM 57-10-10-2R-5; THIS IS A CAT A REPAIR; NO FURTHER ACTION REQUIRED.;[02] 02 - INSPECTED PER [SRM 57-10-10-2R-5-B01456 (REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR - PERMANENT)]
